MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ped.12341

Медицинская библиотека · Pediatrics international : official journal of the Japan Pediatric Society · 2014

Anaphylaxis induced by oral methylprednisolone in a 10-year-old boy.

Kim Seong Heon, Kim Hye-young

Клинический случайСтатьяПеревод в очереди

Аннотация

Corticosteroids are potent anti-inflammatory and anti-allergic agents used in the treatment of various inflammatory diseases, including allergic diseases. Allergic reactions caused by corticosteroids, however, have been reported. Among these, delayed reactions to topical steroids are more common, whereas immediate reactions to systemic steroids are rare. Herein, we report the case of a 10-year old boy with methylprednisolone-induced anaphylaxis, in which the patient had a positive oral challenge test result. Physicians should be aware of the possibility of anaphylaxis or other allergic hypersensitivity in response to corticosteroids.

Для цитирования: Kim Seong Heon, Kim Hye-young. Anaphylaxis induced by oral methylprednisolone in a 10-year-old boy.. Pediatrics international : official journal of the Japan Pediatric Society. 2014. DOI: 10.1111/ped.12341.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.